# SDR ASAA2021012233937

- Difficulty date: January 22, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 20,930 hours, 6,737 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 146A74106
- Condition: Missing
- Location: Waste Svc Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTS LAV PANEL MISSING ON ARRIVAL SAN.  GROUNDED-YES.  CONDITIONAL INSPECTION C/O, PER B737-900 AMM TASK 05-51-59-960-001, NO DAMAGED NOTED TO SURROUNDING SERVICE LAV DOOR AREA.  FOUND ONLY PAINT SCRATCHES AT FWD BOTTOM OF LAV SERVICE DOOR SURROUNDING.  PAINTED LAV SERVICE PANEL TO MATCH ACFT, REF AMM 51-21-99.  INSTALLED NEW WASTE TANK SERVICE PANEL, REF AMM 52-49-07-400-801.  INSTALLED SCAN BARCODE P/N 11300058-1-N478AS.  FIT CHECK GOOD.  CDL 52-40-8 REMOVED.
